The blue color from the Tyndall effect occurs from the refraction of light through the clear hyaluronic acid when it is injected close to the surface, especially under thin skin. Often it resolves as the filler is absorbed, but in some patients it has been known to persist longer. If you find this disturbing, I agree that an injection with hyaluronidase can help.
The Tyndall effect refers to a bluish color from small particles reflecting light in a transparent medium. Sometimes the hyaluronic acid fillers when injected into a superficial position can cause this bluish color. It will last for the duration of the filler's presence, although it may lighten as the particles of the filler lessen. Hyaluronidase injected into the area can dissolve the product and make it less blue.
Unfortunately, the filler that lasts the longest is the filler that is in the wrong place. When hyaluronic acid fillers are injected to superficially, they appear blue from the surface. Why wait and suffer? Hyaluronidase is quick and easy and can get of the problem safely.